# SDR VTZA97372

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: 13730109K
- Condition: Failure
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROA/IAD - FLT 6317 - DURING TAKEOFF AT 2020 HOURS ON 7-25-97, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO STALL WARNING ON TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT STALL VANE.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
